# SDR CA981125012

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747-4F6
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 856916
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK DUE LANDING GEAR TILT AND MONITOR MESSAGES ON TAKEOFF.  REPLACED PSEU PER FIM TROUBLESHOOTING PROCEDURE.  SECOND TAKEOFF SAME PROBLEM RECURRED.  FOUND HYDRAULIC LEAK ON TILT ACTUATOR HOSE.  PROXIMITY SENSOR SWITCHES CHECKED, RESISTANCE ALL NORMAL.  THIRD TAKEOFF SAME PROBLEM.  AIRCRAFT GROUNDED.  PSEU REPLACED.  ALL SYSTEMS NOW NORMAL.  AIRCRAFT RETURNED TO SERVICE.
